Alert archive / Missouri / Tornado Warnings in 2006

Tornado Warning 106, NWS Springfield, MO

November 29, 2006Wright County, Missouri

NWS Springfield, MO issued this tornado warning at Nov 29, 2006, 7:47 PM CST for Wright County, Missouri. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 29, 2006, 7:47 PM CST (01:47 UTC)
Expired
Nov 29, 2006, 8:24 PM CST
In force
37 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Wright County, MO

The radar

The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 365 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
365 m²/s²
0-3 km storm-relative helicity
516 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 300147
TORSGF
MOC229-300245-
/O.NEW.KSGF.TO.W.0106.061130T0147Z-061130T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
747 PM CST WED NOV 29 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  WRIGHT COUNTY IN SOUTHWEST MISSOURI

* UNTIL 845 PM CST

* AT 744 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS VERY
  DANGEROUS STORM WAS LOCATED NEAR MANSFIELD...OR 8 MILES NORTH OF
  AVA...AND MOVING NORTHEAST AT 45 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  NORWOOD AND 7 MILES SOUTHEAST OF HARTVILLE BY 800 PM CST.
  7 MILES NORTHWEST OF MOUNTAIN GROVE BY 810 PM CST.

THE TOWNS OF DAWSON AND GRAFF ARE ALSO IN THE PATH OF THIS TORNADIC
STORM.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN 
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS.

LAT...LON 3717 9268 3708 9268 3707 9260 3707 9226
      3745 9226

$$

CRAMER
2 follow-up statements
000 
WWUS53 KSGF 300202
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
802 PM CST WED NOV 29 2006

MOC229-300245-
/O.CON.KSGF.TO.W.0106.000000T0000Z-061130T0245Z/
WRIGHT MO-
802 PM CST WED NOV 29 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR
SOUTHEASTERN WRIGHT COUNTY...

AT 759 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR NORWOOD...OR ABOUT
9 MILES WEST OF MOUNTAIN GROVE...MOVING EAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  MOUNTAIN GROVE AND 9 MILES SOUTH OF DAWSON BY 810 PM CST

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3717 9250 3707 9250 3707 9260 3707 9226
      3730 9226

$$

CRAMER
000 
WWUS53 KSGF 300224
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CST WED NOV 29 2006

MOC229-300234-
/O.CAN.KSGF.TO.W.0106.000000T0000Z-061130T0245Z/
WRIGHT MO-
824 PM CST WED NOV 29 2006

...THE TORNADO WARNING FOR WRIGHT COUNTY IS CANCELLED...

WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH
PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE
THE WARNING HAS BEEN CANCELLED.

LAT...LON 3717 9250 3707 9250 3707 9260 3707 9226
      3730 9226

$$

CRAMER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Nov 29, 3:42 PM CST, 4 hours 5 minutes earlier.

Area forecast discussion, Nov 29, 3:42 PM CST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 PM CST WED NOV 29 2006

...MAJOR WINTER STORM TONIGHT THROUGH FRIDAY MORNING...

.DISCUSSION...

SHORT TERM (TONIGHT THROUGH FRIDAY)

THE MUCH ANTICIPATED WINTER STORM IS KNOCKING ON OUR DOOR. WATER
VAPOR IMAGERY CONTINUES TO INDICATE STRONG UPPER LEVEL ENERGY
DIGGING INTO THE FOUR CORNERS AREA. A STRONG UPPER LEVEL JET IS
PUNCHING DOWN THE WESTERN FLANK OF A LONG WAVE TROUGH OVER THE
WESTERN UNITED STATES.

AT THE SURFACE...A STRONG COLD FRONT IS JUST NOW PUSHING INTO THE
INTERSTATE 44 CORRIDOR. BEHIND THE FRONT...TEMPERATURES HAVE
PLUMMETED INTO THE 30S AND LOWER 40S ACROSS SOUTHEAST KANSAS AND
EXTREME WESTERN MISSOURI. RADAR CONTINUES TO INDICATE WIDESPREAD
SHOWER AND THUNDERSTORM ACTIVITY BEHIND THE SURFACE FRONT. SEVERAL
REPORTS OF THUNDERSTORMS CONTAINING SLEET AND FREEZING RAIN HAVE
BEEN RECEIVED FROM EASTERN KANSAS.

TONIGHT...THIS FRONT WILL CONTINUE TO PROGRESS TO THE SOUTHEAST AND
CLEAR ALL BUT FAR SOUTH CENTRAL MISSOURI BY DAWN. BRISK NORTHERLY
WINDS WILL CONTINUE TO USHER IN MODIFIED ARCTIC AIR BEHIND THE
FRONT. SURFACE TEMPERATURES WILL THEREFORE FALL BELOW FREEZING
ACROSS MUCH OF THE OZARKS...CHANGING MOST PRECIPITATION TO FREEZING
RAIN AND SLEET. SIGNIFICANT ICE ACCUMULATIONS ARE EXPECTED...WITH UP
TO AN INCH OF SLEET POSSIBLE...ALONG WITH AT LEAST A QUARTER TO HALF
INCH OF FREEZING RAIN. WINTER STORM WARNINGS ARE THEREFORE IN EFFECT
FOR ALL BUT FAR SOUTH CENTRAL MISSOURI...WHERE A WATCH REMAINS IN
EFFECT. WILL WAIT TO GET A SLIGHTLY BETTER GRASP ON EXPECTED
SNOWFALL OVER THIS AREA BEFORE ACTING ON THE WATCH.

THURSDAY THROUGH FRIDAY...THE UPPER LEVEL LOW WILL EJECT OUT OF THE
SOUTHWESTERN UNITED STATES AS THE STRONG UPPER LEVEL JET STREAK
ROUNDS THE BASE OF THE LONG WAVE TROUGH. THE 12Z ECMWF...UKMET...AND
CANADIAN KEEP THIS FEATURE SLIGHTLY FURTHER SOUTH. THE 12Z WRF/GFS
CONTINUE DIGGING/STRENGTHENING THIS FEATURE...EVEN AFTER IT LIFTS
OUT OF THE BASE OF THE LONG WAVE TROUGH. THIS DOES NOT MAKE SENSE AS
THIS WAVE WOULD TEND NOT TO DIG ONCE IT REACHED THE OZARK REGION.
WILL THEREFORE GO WITH THE ECMWF...UKMET...CANADIAN SOLUTION.

WHAT THIS MEANS IS THAT THE FREEZING RAIN AND SLEET MIXTURE WILL
CONTINUE INTO THURSDAY MORNING. THERE MAY THEN BE A BRIEF LULL IN
PRECIPITATION OVER CENTRAL AND SOUTHWEST MISSOURI BEFORE THE MAIN QG
FORCING OVERSPREADS THE AREA IN THE AFTERNOON. ONCE THE MAIN LIFT
OVERSPREAD THE OZARKS...THE DEPTH OF THE COLD AIR SHOULD SUPPORT
MAINLY SNOW ACROSS SOUTHEAST KANSAS AND THE MISSOURI OZARKS. SNOW
WOULD THEN CONTINUE INTO THURSDAY NIGHT BEFORE DIMINISHING FROM WEST
TO EAST TOWARDS DAYBREAK.

ON TOP OF THE ICE...A GENERAL SWATH OF 4 TO 8 INCH STORM TOTAL SNOWS
ARE EXPECTED NORTH OF A BRANSON TO AVA TO SALEM LINE. A HEAVIER
SWATH OF 8 TO 10 INCHES WITH ISOLATED HIGHER AMOUNTS IS THEN
EXPECTED ALONG AND JUST NORTH OF INTERSTATE 44. 2 TO 6 INCHES OF
SNOW IS EXPECTED ACROSS SOUTH CENTRAL MISSOURI. BRISK NORTH TO
NORTHWEST WINDS WILL CREATE SOME BLOWING AND DRIFTING SNOW...ALONG
WITH WIND CHILLS DOWN AROUND ZERO DEGREES.

WENT BELOW GUIDANCE FOR TEMPERATURES THURSDAY THROUGH FRIDAY WITH
EXPECTED ICE AND SNOW ON THE GROUND.

SCHAUMANN

LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...

STARTING FRIDAY NIGHT...TEMPERATURES WILL BE HIGHLY DEPENDENT ON
RESIDUAL SNOW COVER FROM EXITING STORM SYSTEM. SURFACE RIDGE SHOULD
BE CENTERED AROUND THE ARKLATEX REGION AND MOSTLY CLEAR SKIES SHOULD
ALLOW STRONG RADIATIONAL COOLING. SOME SLIGHT MODIFICATION OF
TEMPERATURES MAY OCCUR SATURDAY...BEFORE ANOTHER REINFORCING SHOT OF
ARCTIC AIR PUSHES INTO THE AREA ON SUNDAY. STILL CANNOT COMPLETELY
RULE OUT A QUICK SHOT OF FLURRIES WITH MEAN RH VALUES GOING TO ABOUT
70-80 PERCENT ALONG AND AHEAD OF UPPER TROUGH AXIS. HOWEVER AT THIS
TIME WITH LOWER LEVELS REMAINING PRETTY SCOURED OUT...WILL CONTINUE
DRY FORECAST.

GOING INTO MONDAY AND TUESDAY...THE ECMWF AND GFS SHOW A COOLER
OVERALL TREND WITH THE MAIN UPPER TROUGH REMAINING MORE OVER THE
CENTRAL U.S. AS OPPOSED TO MOVING THE TROUGH MORE TO THE NORTHEAST
IN YESTERDAYS RUNS. FOR NOW WILL KEEP TEMPERATURES BELOW NORMAL WITH
A SLIGHT MODERATING TREND BUT STILL WELL BELOW NORMAL...MAINLY HIGHS
IN THE 40S AND LOWS IN THE 20S BY TUESDAY/WEDNESDAY.

TERRY

&&

.AVIATION...

FOR THE 18Z TAFS...COLD FRONT HAS RECENTLY MOVED ACROSS JOPLIN AND
WILL BE MOVING THROUGH SPRINGFIELD BY 1830Z. CEILINGS ARE EXPECTED
TO DROP TO LIFR THROUGH THE AFTERNOON AND MAINTAIN AROUND 400-500
FEET THROUGH THE REST OF THE PERIOD. PRECIPITATION TYPE SHOULD
REMAIN IN LIQUID FORM THROUGH THE AFTERNOON INTO EARLY EVENING WITH
CHANGEOVER TO FREEZING PRECIP AROUND 2Z AT JOPLIN AND JUST BEFORE
MIDNIGHT AT SPRINGFIELD. CANNOT RULE OUT THUNDER WITH FREEZING
PRECIP...BUT WILL NOT CARRY IN A PREDOMINANT GROUP AT THIS TIME.

CONTINUED DEEP AND STRONG COLD AIR ADVECTION SHOULD HELP CONVERT
PRECIP TO ALL SNOW BY 12Z.

CRAMER/TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...WINTER STORM WARNING WEST OF A LINE FROM BRANSON TO SALEM
     TONIGHT THROUGH FRIDAY MORNING. WINTER STORM WATCH FOR THE
     REMAINDER OF THE MISSOURI OZARKS THURSDAY THROUGH FRIDAY
     MORNING.

     FLOOD WATCH SOUTH OF INTERSTATE 44 AND EAST OF HIGHWAY 65
     FOR TONIGHT.

KS...WINTER STORM WARNING FOR EXTREME SOUTHEAST KANSAS TONIGHT
     THROUGH FRIDAY MORNING.

WFO SGF
Hazardous weather outlook, Nov 29, 12:55 PM CST, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CST WED NOV 29 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1255 PM CST WED NOV 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

...MAJOR WINTER STORM TO AFFECT THE OUTLOOK AREA LATE TONIGHT
THROUGH THURSDAY NIGHT...

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF AN
  APPROACHING COLD FRONT THIS AFTERNOON...ROUGHLY ALONG AND
  SOUTHEAST OF THE INTERSTATE 44 CORRIDOR. INCREASING INSTABILITY
  WILL ALLOW A FEW STRONG TO SEVERE STORMS TO DEVELOP. THE MAIN
  STORM THREATS WILL BE LARGE HAIL AND WIND GUSTS UP TO 60 MPH.

  AREAS OF HEAVY RAIN WILL DEVELOP LATER TODAY AND THIS EVENING WITH
  WIDESPREAD RAINFALL AMOUNTS BETWEEN ONE AND THREE INCHES.
  LOCALLY HIGHER AMOUNTS ARE POSSIBLE. THIS COULD RESULT IN
  LOCALIZED FLOODING ESPECIALLY ACROSS SOUTH CENTRAL MISSOURI.

  FREEZING RAIN AND SLEET WILL DEVELOP THIS EVENING FROM SOUTHEAST
  KANSAS INTO WESTERN MISSOURI...AND ALONG THE INTERSTATE 44
  CORRIDOR AFTER MIDNIGHT. SIGNIFICANT ICE ACCUMULATIONS...UP TO
  ONE HALF INCH...WILL BE POSSIBLE BY MORNING ALONG AND NORTH OF A
  LINE FROM ROLLA TO NEOSHO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  WINTER STORM WATCHES AND WARNINGS HAVE BEEN ISSUED FOR THE
  ENTIRE OUTLOOK AREA TONIGHT THROUGH THURSDAY NIGHT.

  THE MOST SIGNIFICANT WINTER STORM IN TWO YEARS WILL AFFECT THE
  OUTLOOK AREA THURSDAY AND THURSDAY NIGHT. PRECIPITATION WILL
  TRANSITION FROM FREEZING RAIN...TO SLEET THEN SNOW THURSDAY
  MORNING AS ARCTIC AIR SPREADS INTO THE REGION. SIGNIFICANT ICE
  ACCUMULATIONS ARE EXPECTED EARLY THURSDAY WITH SIGNIFICANT SNOW
  ACCUMULATIONS EXPECTED THURSDAY AFTERNOON AND THURSDAY NIGHT.

  TRAVEL ACROSS THE REGION THURSDAY WILL BECOME INCREASINGLY
  HAZARDOUS. PERSONS TRAVELING ACROSS THE OUTLOOK AREA SHOULD
  PREPARE FOR HAZARDOUS WINTER WEATHER AND CLOSELY MONITOR LATER
  FORECASTS REGARDING THIS WINTER STORM.

  IN ADDITION...GUSTY NORTHERLY WINDS WILL RESULT IN WIND CHILLS
  BETWEEN 0 AND 10 DEGREES.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN/TERRY/FOSTER

In the hours before

Local storm report, Nov 29, 5:34 PM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
534 PM CST WED NOV 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
11/29/2006                   NEWTON             MO   PUBLIC

            VOLUNTEER WEATHER OBSERVER REPORTED 8 INCHES OF WATER ON
            ROADWAYS IN NEOSHO.

&&

SCHULTZ
Local storm report, Nov 29, 5:42 PM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
542 PM CST WED NOV 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             LOCKWOOD                37.39N 93.95W
11/29/2006  E0.75 INCH       DADE               MO   LAW ENFORCEMENT

&&

SCHULTZ
Special weather statement, Nov 29, 6:21 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
621 PM CST WED NOV 29 2006

MOZ102-300045-
BARRY-
621 PM CST WED NOV 29 2006

...SIGNIFICANT WEATHER ALERT FOR BARRY COUNTY UNTIL 645 PM CST...

AT 617 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF BEAVER...OR 10 MILES SOUTHEAST
OF CASSVILLE...AND MOVING NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

CRAMER
Special weather statement, Nov 29, 6:22 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 PM CST WED NOV 29 2006

MOZ103-300115-
STONE-
622 PM CST WED NOV 29 2006

...SIGNIFICANT WEATHER ALERT FOR STONE COUNTY UNTIL 715 PM CST...

AT 617 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF BEAVER...OR 11 MILES NORTH
OF EUREKA SPRINGS...AND MOVING NORTHEAST AT 45 MPH.

THIS STORM WILL BE...
  5 MILES NORTHWEST OF KIMBERLING CITY BY 635 PM CST.
  NEAR REEDS SPRING BY 640 PM CST.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

CRAMER
Local storm report, Nov 29, 7:28 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 PM CST WED NOV 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     NON-TSTM WND DMG BRANSON                 36.64N 93.22W
11/29/2006                   TANEY              MO   LAW ENFORCEMENT

            ONE POWER POLE BROKEN AND TREES DOWN IN BRANSON.

&&

SCHULTZ
Local storm report, Nov 29, 7:34 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
734 PM CST WED NOV 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     NON-TSTM WND DMG BRANSON                 36.64N 93.22W
11/29/2006                   TANEY              MO   BROADCAST MEDIA

            PORTION OF ROOF TORN OFF AND DAMAGE TO EQUIPMENT AT THE
            JIM STAFFORD THEATER...SHOW WAS CANCELLED. RELAYED BY
            NEWS MEDIA AND JIM STAFFORD THEATER.

&&

SCHULTZ

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 7:46 PM CSTSevere Thunderstorm WarningSGFDouglas, Ozark59 min
Nov 29, 8:07 PM CSTSevere Thunderstorm WarningSGFTexas53 min
Nov 30, 3:57 AM CSTWinter Weather AdvisorySGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 2 more5 hr

Nearby

Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.